An asymptotic expression for the number of solutions of a general class of diophantine equations

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)272-277
Number of pages6
JournalTransactions of the American Mathematical Society
Volume99
Issue number2
DOIs
StatePublished - Jan 1 1961

Fingerprint

Diophantine equation
Number of Solutions
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{423627ded9de413f875141f9345db6e4,
title = "An asymptotic expression for the number of solutions of a general class of diophantine equations",
author = "Andrews, {George E.}",
year = "1961",
month = "1",
day = "1",
doi = "10.1090/S0002-9947-1961-0120222-7",
language = "English (US)",
volume = "99",
pages = "272--277",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - An asymptotic expression for the number of solutions of a general class of diophantine equations

AU - Andrews, George E.

PY - 1961/1/1

Y1 - 1961/1/1

UR - http://www.scopus.com/inward/record.url?scp=84968505325&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968505325&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-1961-0120222-7

DO - 10.1090/S0002-9947-1961-0120222-7

M3 - Article

AN - SCOPUS:84968505325

VL - 99

SP - 272

EP - 277

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -